Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 2 > No. 1

 
   

Further Results on the Instability of Solutions of Certain Nonlinear Vector Differential Equations of Fifth Order

PP: 51-60
Author(s)
C. Tunc,
Abstract
By using Lyapunov’s second method [13], some new results are established, which insure that the zero solution of non-linear vector differential equations of the form X(5) + ?( _X ; ?X )... X + ©(X; _X ; ?X ; ... X;X(4)) + £( _X ) + F(X) = 0 is unstable.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved